Astrophysics and Space Science

, Volume 198, Issue 2, pp 299–308

Cosmological studies in Bianchi II, VIII space-time

Authors

  • Subenoy Chakraborty
    • Department of MathematicsJadavpur University
  • Gopal Chandra Nandy
    • Modern School
Article

DOI: 10.1007/BF00644760

Cite this article as:
Chakraborty, S. & Nandy, G.C. Astrophys Space Sci (1992) 198: 299. doi:10.1007/BF00644760

Abstract

The paper is divided into two parts. In the first part, we have studied inflationary solution for Bianchi II, VIII cosmological models when a massless scalar field with flat potential is considered. Some cosmological solutions of massive strings are obtained in the second part. Also some solutions are calculated for pure massive strings following the Takabayashi equation of state.

Copyright information

© Kluwer Academic Publishers 1993